# SDR 08FDEA03936

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1 CORRODED AT FRAME 71 2 SQ IN REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED SEAT TRACK SECTION AT FR71 TO 74 AND INSTALLED NEW SECTION IAW SRM 53-10-16 FIG 208 SHEET 1, PG 247/248.
